# SDR SWAA2023100306157

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 9,779 hours, 4,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT F/A FLASHLIGHT WILL NOT TEST<[01] RE-MOUNTED FLASHLIGHT AND PUSH TO TEST NORMAL PER AMM 25-64-00 MEL 25-64-02A CLEARED AND SP1B REMOVED
